Open Access
Translator Disclaimer
May 2009 Weakly Connected Subsets
Zbigniew Duszyński
Missouri J. Math. Sci. 21(2): 111-119 (May 2009). DOI: 10.35834/mjms/1316027243

Abstract

A generalization of the notion of connectedness of subsets in a topological space is given. Several properties of this type of subsets (also those being similar to fundamental results of the theory of connected subsets) are obtained.

Citation

Download Citation

Zbigniew Duszyński. "Weakly Connected Subsets." Missouri J. Math. Sci. 21 (2) 111 - 119, May 2009. https://doi.org/10.35834/mjms/1316027243

Information

Published: May 2009
First available in Project Euclid: 14 September 2011

zbMATH: 1185.54021
MathSciNet: MR2529013
Digital Object Identifier: 10.35834/mjms/1316027243

Subjects:
Primary: 54B99
Secondary: 54C08

Rights: Copyright © 2009 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.21 • No. 2 • May 2009
Back to Top